Alert archive / Texas / River Flood Warnings in 2026
River Flood Warning 2, NWS Lake Charles, LA
NWS Lake Charles, LA issued this river flood warning at Jan 28, 2026, 9:44 PM CST for Newton County, Orange County, Texas; Beauregard Parish, Calcasieu Parish, Louisiana. It took effect at Jan 30, 2026, 6:00 PM CST. It was in force for 62 hr.
The area
The outline as issued.
The facts
- Issued
- Jan 28, 2026, 9:44 PM CST (03:44 UTC)
- In effect from
- Jan 30, 2026, 6:00 PM CST
- Expired
- Feb 2, 2026, 7:46 AM CST
- In force
- 62 hr
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Beauregard Parish, LA, Calcasieu Parish, LA, Newton County, TX, Orange County, TX
The radar
The Lake Charles radar (KLCH), 56 km from the middle of the area, began a volume at 03:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Sabine River at Deweyville (DWYT2).
- Action stage
- 23 ft
- Minor stage
- 24 ft
- Moderate stage
- 26 ft
- Major stage
- 28 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08030500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
148
WGUS44 KLCH 290344
FLWLCH
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Lake Charles LA
944 PM CST Wed Jan 28 2026
...The National Weather Service in Lake Charles LA has issued a
Flood Warning for the following rivers in Louisiana...Texas...
Sabine River Near Deweyville
Additional information is available at www.weather.gov.
&&
LAC011-019-TXC351-361-300345-
/O.NEW.KLCH.FL.W.0002.260131T0600Z-260202T1200Z/
/DWYT2.1.DR.260131T0600Z.260131T1800Z.260202T0000Z.NO/
944 PM CST Wed Jan 28 2026
...FLOOD WARNING FOR A DAM RELEASE IN EFFECT FROM LATE FRIDAY NIGHT
TO MONDAY MORNING...
...REPLACES RIVER FLOOD WATCH...
* WHAT...Minor flooding is forecast.
* WHERE...Sabine River near Deweyville.
* WHEN...From late Friday night to Monday morning.
* IMPACTS...At 24.0 feet, Minor lowland flooding will occur.
* ADDITIONAL DETAILS...
- At 8:45 PM CST Wednesday the stage was 22.8 feet.
- Forecast...The river is expected to rise above flood stage
early Saturday morning to a crest of 24.1 feet early Saturday
afternoon. It will then fall below flood stage Sunday
evening.
- Flood stage is 24.0 feet.
- http://www.weather.gov/safety/flood
&&
Fld Observed Forecasts (12 am CST)
Location Stg Stg Day/Time Fri Sat Sun
Sabine River
Deweyville 24.0 22.8 Wed 8 pm CST 23.7 24.0 24.1
&&
LAT...LON 3057 9363 3011 9364 3011 9378 3031 9381
3062 9378
$$
Stigger/878 follow-up statements
853
WGUS84 KLCH 291938
FLSLCH
Flood Statement
National Weather Service Lake Charles LA
138 PM CST Thu Jan 29 2026
...The Flood Warning is extended for the following rivers in Texas...
Louisiana...
Sabine River Near Deweyville
Additional information is available at www.weather.gov.
&&
LAC011-019-TXC351-361-301945-
/O.EXT.KLCH.FL.W.0002.260131T1200Z-260202T1800Z/
/DWYT2.1.DR.260131T1200Z.260131T1800Z.260202T0600Z.NO/
138 PM CST Thu Jan 29 2026
...FLOOD WARNING FOR A DAM FLOODGATE RELEASE NOW IN EFFECT FROM
SATURDAY MORNING TO EARLY MONDAY AFTERNOON...
* WHAT...Minor flooding is forecast.
* WHERE...Sabine River near Deweyville.
* WHEN...From Saturday morning to early Monday afternoon.
* IMPACTS...At 24.0 feet, Minor lowland flooding will occur.
* ADDITIONAL DETAILS...
- At 12:45 PM CST Thursday the stage was 23.3 feet.
- Forecast...The river is expected to rise above flood stage
Saturday morning to a crest of 24.1 feet early Saturday
afternoon. It will then fall below flood stage early Monday
morning.
- Flood stage is 24.0 feet.
- http://www.weather.gov/safety/flood
&&
Fld Observed Forecasts (12 pm CST)
Location Stg Stg Day/Time Fri Sat Sun
Sabine River
Deweyville 24.0 23.3 Thu 12 pm CS 23.8 24.1 24.1
&&
LAT...LON 3057 9363 3011 9364 3011 9378 3031 9381
3062 9378
$$
TPS869
WGUS84 KLCH 300301
FLSLCH
Flood Statement
National Weather Service Lake Charles LA
901 PM CST Thu Jan 29 2026
...The Flood Warning continues for the following rivers in
Louisiana...Texas...
Sabine River Near Deweyville
Additional information is available at www.weather.gov.
&&
LAC011-019-TXC351-361-310315-
/O.EXT.KLCH.FL.W.0002.260131T0600Z-260202T0600Z/
/DWYT2.1.DR.260131T0600Z.260131T1800Z.260201T1800Z.NO/
901 PM CST Thu Jan 29 2026
...FLOOD WARNING FOR A DAM RELEASE NOW IN EFFECT FROM LATE FRIDAY
NIGHT TO EARLY MONDAY MORNING...
* WHAT...Minor flooding is forecast.
* WHERE...Sabine River near Deweyville.
* WHEN...From late Friday night to early Monday morning.
* IMPACTS...At 24.0 feet, Minor lowland flooding will occur.
* ADDITIONAL DETAILS...
- At 7:45 PM CST Thursday the stage was 23.5 feet.
- Forecast...The river is expected to rise above flood stage
early Saturday morning to a crest of 24.1 feet early Saturday
afternoon. It will then fall below flood stage early Sunday
afternoon.
- Flood stage is 24.0 feet.
- http://www.weather.gov/safety/flood
&&
Fld Observed Forecasts (12 am CST)
Location Stg Stg Day/Time Sat Sun Mon
Sabine River
Deweyville 24.0 23.5 Thu 7 pm CST 24.0 24.1 23.5
&&
LAT...LON 3057 9363 3011 9364 3011 9378 3031 9381
3062 9378
$$
Stigger/87739
WGUS84 KLCH 301346
FLSLCH
Flood Statement
National Weather Service Lake Charles LA
746 AM CST Fri Jan 30 2026
...The Flood Warning is extended for the following rivers in Texas...
Louisiana...
Sabine River Near Deweyville
Additional information is available at www.weather.gov.
&&
LAC011-019-TXC351-361-311600-
/O.EXT.KLCH.FL.W.0002.260131T0000Z-260202T0900Z/
/DWYT2.1.DR.260131T0000Z.260201T0000Z.260201T2100Z.NO/
746 AM CST Fri Jan 30 2026
...FLOOD WARNING FOR A DAM FLOODGATE RELEASE NOW IN EFFECT FROM THIS
EVENING TO EARLY MONDAY MORNING...
* WHAT...Minor flooding is forecast.
* WHERE...Sabine River near Deweyville.
* WHEN...From this evening to early Monday morning.
* IMPACTS...At 24.0 feet, Minor lowland flooding will occur.
* ADDITIONAL DETAILS...
- At 6:45 AM CST Friday the stage was 23.8 feet.
- Forecast...The river is expected to rise above flood stage
this evening to a crest of 24.2 feet tomorrow evening. It
will then fall below flood stage Sunday afternoon.
- Flood stage is 24.0 feet.
- http://www.weather.gov/safety/flood
&&
Fld Observed Forecasts (6 am CST)
Location Stg Stg Day/Time Sat Sun Mon
Sabine River
Deweyville 24.0 23.8 Fri 6 am CST 24.1 24.2 23.5
&&
LAT...LON 3057 9363 3011 9364 3011 9378 3031 9381
3062 9378
$$
Rua227
WGUS84 KLCH 311330
FLSLCH
Flood Statement
National Weather Service Lake Charles LA
730 AM CST Sat Jan 31 2026
...The Flood Warning is extended for the following rivers in
Louisiana...Texas...
Sabine River Near Deweyville
Additional information is available at www.weather.gov.
&&
LAC011-019-TXC351-361-011600-
/O.EXT.KLCH.FL.W.0002.000000T0000Z-260202T1500Z/
/DWYT2.1.DR.260131T0622Z.260131T1800Z.260202T0300Z.NO/
730 AM CST Sat Jan 31 2026
...FLOOD WARNING FOR A DAM FLOODGATE RELEASE NOW IN EFFECT UNTIL
LATE MONDAY MORNING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Sabine River near Deweyville.
* WHEN...Until late Monday morning.
* IMPACTS...At 24.0 feet, Minor lowland flooding will occur.
* ADDITIONAL DETAILS...
- At 6:45 AM CST Saturday the stage was 24.1 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 6:45 AM CST Saturday was 24.1 feet.
- Forecast...The river is expected to rise to a crest of 24.2
feet this afternoon. It will then fall below flood stage late
tomorrow evening.
- Flood stage is 24.0 feet.
- http://www.weather.gov/safety/flood
&&
Fld Observed Forecasts (6 am CST)
Location Stg Stg Day/Time Sun Mon Tue
Sabine River
Deweyville 24.0 24.1 Sat 6 am CST 24.2 23.6 22.1
&&
LAT...LON 3057 9363 3011 9364 3011 9378 3031 9381
3062 9378
$$
Rua449
WGUS84 KLCH 010358
FLSLCH
Flood Statement
National Weather Service Lake Charles LA
958 PM CST Sat Jan 31 2026
...The Flood Warning continues for the following rivers in
Louisiana...Texas...
Sabine River Near Deweyville
Additional information is available at www.weather.gov.
&&
LAC011-019-TXC351-361-020400-
/O.EXT.KLCH.FL.W.0002.000000T0000Z-260202T1200Z/
/DWYT2.1.DR.260131T0622Z.260131T2145Z.260202T0000Z.NO/
958 PM CST Sat Jan 31 2026
...FLOOD WARNING FOR A DAM RELEASE NOW IN EFFECT UNTIL MONDAY
MORNING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Sabine River near Deweyville.
* WHEN...Until Monday morning.
* IMPACTS...At 24.0 feet, Minor lowland flooding will occur.
* ADDITIONAL DETAILS...
- At 8:45 PM CST Saturday the stage was 24.2 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 8:45 PM CST Saturday was 24.3 feet.
- Forecast...The river is expected to fall below flood stage
tomorrow evening and continue falling to 17.4 feet Thursday
evening.
- Flood stage is 24.0 feet.
- http://www.weather.gov/safety/flood
&&
Fld Observed Forecasts (12 am CST)
Location Stg Stg Day/Time Mon Tue Wed
Sabine River
Deweyville 24.0 24.2 Sat 8 pm CST 23.7 22.4 20.5
&&
LAT...LON 3057 9363 3011 9364 3011 9378 3031 9381
3062 9378
$$
Stigger/87245
WGUS84 KLCH 011339
FLSLCH
Flood Statement
National Weather Service Lake Charles LA
739 AM CST Sun Feb 1 2026
...The Flood Warning continues for the following rivers in
Louisiana...Texas...
Sabine River Near Deweyville
Additional information is available at www.weather.gov.
&&
LAC011-019-TXC351-361-021200-
/O.CON.KLCH.FL.W.0002.000000T0000Z-260202T1200Z/
/DWYT2.1.DR.260131T0622Z.260131T2145Z.260202T0000Z.NO/
739 AM CST Sun Feb 1 2026
...FLOOD WARNING FOR A DAM FLOODGATE RELEASE REMAINS IN EFFECT UNTIL
TOMORROW MORNING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Sabine River near Deweyville.
* WHEN...Until tomorrow morning.
* IMPACTS...At 24.0 feet, Minor lowland flooding will occur.
* ADDITIONAL DETAILS...
- At 6:45 AM CST Sunday the stage was 24.2 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 6:45 AM CST Sunday was 24.2 feet.
- Forecast...The river is expected to fall below flood stage
this evening and continue falling to 14.2 feet Friday
morning.
- Flood stage is 24.0 feet.
- http://www.weather.gov/safety/flood
&&
Fld Observed Forecasts (6 am CST)
Location Stg Stg Day/Time Mon Tue Wed
Sabine River
Deweyville 24.0 24.2 Sun 6 am CST 23.5 21.8 19.0
&&
LAT...LON 3057 9363 3011 9364 3011 9378 3031 9381
3062 9378
$$
Rua778
WGUS84 KLCH 020301
FLSLCH
Flood Statement
National Weather Service Lake Charles LA
901 PM CST Sun Feb 1 2026
...The Flood Warning is extended for the following rivers in
Louisiana...Texas...
Sabine River Near Deweyville
Additional information is available at www.weather.gov.
&&
LAC011-019-TXC351-361-021800-
/O.EXT.KLCH.FL.W.0002.000000T0000Z-260202T1800Z/
/DWYT2.1.DR.260131T0622Z.260131T2145Z.260202T0600Z.NO/
901 PM CST Sun Feb 1 2026
...FLOOD WARNING FOR A DAM FLOODGATE RELEASE NOW IN EFFECT UNTIL
EARLY TOMORROW AFTERNOON...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Sabine River near Deweyville.
* WHEN...Until early tomorrow afternoon.
* IMPACTS...At 24.0 feet, Minor lowland flooding will occur.
* ADDITIONAL DETAILS...
- At 7:45 PM CST Sunday the stage was 24.0 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 7:45 PM CST Sunday was 24.2 feet.
- Forecast...The river is expected to fall below flood stage
just after midnight tonight and continue falling to 16.7 feet
Friday evening.
- Flood stage is 24.0 feet.
- http://www.weather.gov/safety/flood
&&
Fld Observed Forecasts (12 am CST)
Location Stg Stg Day/Time Tue Wed Thu
Sabine River
Deweyville 24.0 24.0 Sun 7 pm CST 22.8 20.9 18.6
&&
LAT...LON 3057 9363 3011 9364 3011 9378 3031 9381
3062 9378
$$
Jones286
WGUS84 KLCH 021346
FLSLCH
Flood Statement
National Weather Service Lake Charles LA
746 AM CST Mon Feb 2 2026
...The Flood Warning is cancelled for the following rivers in
Texas...Louisiana...
Sabine River Near Deweyville
LAC011-019-TXC351-361-021500-
/O.CAN.KLCH.FL.W.0002.000000T0000Z-260202T1346Z/
/DWYT2.1.DR.260131T0622Z.260131T2145Z.260202T0541Z.NO/
746 AM CST Mon Feb 2 2026
...FLOOD WARNING FOR A DAM FLOODGATE RELEASE IS CANCELLED...
The Flood Warning is cancelled for
the Sabine River Near Deweyville.
* ADDITIONAL DETAILS...
- At 6:45 AM CST Monday the stage was 23.7 feet.
- Forecast...The river is expected to fall to 18.1 feet
Saturday morning.
- http://www.weather.gov/safety/flood
&&
Fld Observed Forecasts (6 am CST)
Location Stg Stg Day/Time Tue Wed Thu
Sabine River
Deweyville 24.0 23.7 Mon 6 am CST 22.4 20.7 19.3
&&
LAT...LON 3057 9363 3011 9364 3011 9378 3031 9381
3062 9378
$$
RuaWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this river flood warning went out at Jan 28, 6:36 PM CST, 3 hours 8 minutes earlier. Its key messages:
- Very cold night time temperatures with readings near or below freezing along with some frost through tonight.
- The airmass overhead will moderate some on Thursday along with an increase in moisture however best rain chances look to stay over the Gulf on Thursday into Friday morning.
- A strong cold front will push through the region Friday with more arctic air surging in keeping temperatures well below normal along with hard freeze conditions and dangerous wind chills over the weekend.
Area forecast discussion, Jan 28, 6:36 PM CST, 3 hours 8 minutes before
Area Forecast Discussion National Weather Service Lake Charles LA 636 PM CST Wed Jan 28 2026 ...New AVIATION... .KEY MESSAGES... - Very cold night time temperatures with readings near or below freezing along with some frost through tonight. - The airmass overhead will moderate some on Thursday along with an increase in moisture however best rain chances look to stay over the Gulf on Thursday into Friday morning. - A strong cold front will push through the region Friday with more arctic air surging in keeping temperatures well below normal along with hard freeze conditions and dangerous wind chills over the weekend. && .SHORT TERM... (Today through Friday night) Issued at 1119 AM CST Wed Jan 28 2026 Surface high pressure continues to dominate the northern Gulf Coast this morning, resulting in another sunny but chilly start to our Wednesday. Temperatures should warm up into the low to mid 50s this afternoon beneath plenty of sunshine and light winds. Tonight, another round of widespread frost along with some patchy fog will be possible as winds become calm and skies remain clear, while temps again dip to near or below freezing area-wide. Tomorrow, temperatures moderate further with highs reaching into the mid 50s to low 60s. Tomorrow evening into Friday a weak shortwave moves across the Ark- La-Tex followed by a more robust northern stream shortwave diving out of Canada and into the Midwest. At the surface, low pressure and a cold front move across the Southern Plains as another strong Arctic high pressure ridge slides south out of Canada. The dry cold front moves through the forecast area overnight Thurs, with winds shifting NNW in its wake and becoming strong and gusty throughout Friday. Offshore flow at the surface slowly advects a much colder airmass into the region throughout Friday, with highs only reaching into the mid 40s to low 50s. Friday night, temperatures plummet into the mid 20s to near 30, while apparent temps bottom out in the teens thanks to continuous strong northerly flow. && .LONG TERM... (Saturday through Wednesday) Issued at 1119 AM CST Wed Jan 28 2026 The arctic surface high pressure continues to to slowly settle into the the Southern Plains on Saturday, eventually becoming situated overhead by Sunday, while aloft the aforementioned northern stream shortwave dives across the Ohio River Valley on Sat and towards the Carolinas by Sunday, keeping a NWrly flow in place overhead. This will bring about another period of dangerously cold temperatures through the weekend. Highs only warm into the mid 30s to low 40s on Sat, while overnight lows plummet into the teens to lower 20s, with another Extreme Cold Warning possibly being needed through this period. Sunday, highs in the 40s are expected, while Sun night brings lows in the mid 20s to low 30s. By the start of the work week temperatures begin to moderate a bit quicker as surface winds slowly become southerly once again and a more zonal flow becomes established aloft. Tuesday into Wednesday brings our next decent chance of rain as a shortwave slides across the Ark-La-Tex within the zonal flow and provides some modest support for convection. This shortwave looks to be followed by another cold front diving across the Plains on Wednesday. && .AVIATION... (00Z TAFS) Issued at 634 PM CST Wed Jan 28 2026 Mostly VFR conditions are anticipated through the period, however patchy fog may occur late tonight into early Thu. Winds will be light and VRB tonight and SE tomorrow. && .MARINE... Issued at 1119 AM CST Wed Jan 28 2026 Light and variable winds along with low seas near 1-2 feet continue through tomorrow as high pressure settles overhead. Thurs night into early Friday a cold front will sweep through the region, possible accompanied by a few showers and storms. Behind the front winds quickly shift NNW and become strong and gusty, allowing seas to build into the 4-7 ft range by the afternoon. This period of strong winds and seas will continue into Saturday, allowing seas to continue to build and likely approach 8-10 feet in the outer waters by Sat. Conditions gradually improve late Sat into Sun as high pressure settles overhead once again. && .FIRE WEATHER... Issued at 1119 AM CST Wed Jan 28 2026 Cool and dry conditions with light and variable winds will prevail through tomorrow with afternoon minimum RH values in the 40 to 60 percent range. A strong cold front will sweep across the region Thurs night into early Friday bringing about a period of strong offshore flow Friday through early Sunday. A colder and drier airmass will arrive by late Friday, with minRH values in the 30-40% range over the weekend, while temps only warm into the mid 30s to low 40s. Conditions moderate quickly early next week as onshore flow becomes reestablished by late Mon. && .PRELIMINARY POINT TEMPS/POPS... AEX 25 55 34 46 / 0 0 0 0 LCH 33 61 39 52 / 0 0 0 0 LFT 30 59 40 51 / 0 0 0 0 BPT 35 62 38 53 / 0 0 0 0 && .LCH WATCHES/WARNINGS/ADVISORIES... LA...None. TX...None. GM...None. && SHORT TERM...17 LONG TERM....17 AVIATION...05
The office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 28, 9:27 PM CST | Cold Weather Advisory | LCH | Hardin, Jasper, Jefferson, Newton, Orange, Tyler | 4 days |
| Jan 28, 7:28 PM CST | Low Water Advisory | LCH | 15 hr | |
| Jan 29, 10:23 AM CST | Low Water Advisory | LCH | 23 hr | |
| Jan 29, 10:23 AM CST | Small Craft Advisory | LCH | 68 hr |
Nearby
River Flood Warnings in Texas, 2026River Flood Warnings in Louisiana, 2026Every river flood warning in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.